# SDR REXA2016030400395

- Difficulty date: March 4, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED, AT UPPER MOTOR MOUNT BRACKET AAR299-002.  PAX DOOR AFT DRAG ANGLE REPAIR.  REMOVED IAW SRM 51-42-06.  REPAIR ANGLE LOCATED, DRILLED, INSTALLED & RE-SURFACED IAW REO 601R-52-11-513 REV B.
